# SDR HYIA20230912004

- Difficulty date: September 6, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N411CA
- Make and model: Tecnam P2012
- Aircraft serial: 008
- Aircraft time: 1,375 hours, 1,466 cycles
- Engine: TEO540C1A
- Engine time: 1,778 hours, 1,761 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 16A26347
- Part serial: 16419T13A
- Condition: Failed
- Location: Unknown
- Part time: 688 hours, 624 cycles
- Component: Engine, Lyc
- Component part number: TEO540C1A
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT OIL PRESSURE DROPPED IN FLIGHT WITH BLACK SMOKE. MAINTENANCE INSPECTED AND FOUND EXCESSIVE OIL IN THE LEFT ENGINE #4 CYLINDER. REPLACED CYLINDER WITH NO FURTHER DEFECTS NOTED.
